MAUDE Adverse Event Report: Limacorporate S.p.A PHYSICA KR; PHYSICA KR (cross-linked UHMWPE with Vitamin E) - Tibial Liner #4 H. 11 mm Right

Limacorporate S.p.A PHYSICA KR; PHYSICA KR (cross-linked UHMWPE with Vitamin E) - Tibial Liner #4 H. 11 mm Right
Model Number 6531.54.411
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 12/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No pre-existing anomaly was detected by checking the manufacturing charts of the lot number.We will submit a final report as soon as the investigation is complete.
 
Event or Problem Description
Knee revision surgery performed on (b)(6) 2024, due to instability.The following liner was removed: physica kr tib.Liner right #4 (part number 6531.54.411, lot number 2106267, sterilization (b)(4) and replaced by physica kr liner (part code 6531.54.416, lot number 2100772, sterilization (b)(4).Previous surgery took place on (b)(6) 2022.The patient is a female, date of birth may (b)(6) 1946.The event happened in the united states.

Brand Name
PHYSICA KR
Common Device Name
PHYSICA KR (cross-linked UHMWPE with Vitamin E) - Tibial Liner #4 H. 11 mm Right
Manufacturer (Section D)
Limacorporate S.p.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key21362126
Report Number3008021110-2025-00004
Device Sequence Number20941247
Product Code MBH
UDI-Device Identifier08033390182287
UDI-Public08033390182287
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6531.54.411
Device Lot Number2106267
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date08/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown